On relative efficiency of quasi-MLE and GMM estimators of covariance structure models
Economics Letters, 2009, vol. 102, issue 1, 4-6
Optimal GMM is known to dominate Gaussian QMLE in terms of asymptotic efficiency [Chamberlain, G., 1984. Panel data. In: Griliches, Z., Intriligator, M.D. (Eds.), Handbook of Econometrics, vol. II, pp. 1248-1313]. I derive a new condition under which QMLE is as efficient as GMM for a general class of covariance structure models. The condition trivially holds for normal data but also identifies non-normal cases for which Gaussian QMLE is efficient.
Keywords: GMM; (Q)MLE; Covariance; structures; LISREL; MIMIC; Robustness (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: On relative efficiency of Quasi-MLE and GMM estimators of covariance structure models (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:102:y:2009:i:1:p:4-6
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().